# SDR MALA975295

- Difficulty date: January 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A098
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Wow Harness
- Part number: AIR123273
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 3344 - IN FLIGHT, GEAR DOWN LOCK RELEASE WAS USED IN ORDER TO GET THE GEAR UP.  MOMENTS LATER CWP ILLUMINATED THE CONFIGURATION, ICE PROTECTION, OAT AND ANTI-SKID LIGHTS.  FLIGHT RETURNED TO DTW.  MAINTENANCE INSTALLED LEFT INBOARD MAIN LANDING GEAR WOW HARNESS.  ALL CHECKS GOOD.  (M)
